# SDR RRXA983138

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 97585211
- Condition: Corrosion
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CROSS SLIDE DOOR, COVER ATTACH ANGLE WITH CORROSION BEYOND LIMITS IAW DC-8 SRM, AT STA 280 BETWEEN LONGERONS 27 RIGHT AND 36.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04758.
